# SDR SWAA2021082304015

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS497 RBL24 WL157. ; / [01] REMOVED CORROSION ON AFT SHIELD AT FWD CARGO BAY BS 497; RBL 24; WL 157; WORK AREA 0.600' L X 0.600' W X 0.010' DEPTH ; NO ALLOWABLE DAMAGE ON SRM; [02] REMOVED CORROSION ON AFT SHIELD AT FWD CARGO BAY BS 497; RBL 24; WL 157; WORK AREA 0.600' L X 0.600' W X 0.010' DEPTH ; NO ALLOWABLE DAMAGE ON SRM ; IT WILL BE REPLACED; [03] REMOVED CORROSION ON AFT SHIELD AT FWD CARGO BAY BS 497; RBL 24; WL 157; WORK AREA 0.600' L X 0.600' W X 0.010' DEPTH ;ORIGINAL THICKNESS 0.032' REMAINING THICKNESS 0.022'; USING DIAL DEPTH GAUGE ID# NCX000697; S/N UNKNOWN ; DUE 07/2022; NO ALLOWABLE DAMAGE ON SRM ; IT WILL BE REPLACED; [04] VERIFIED; [05] VERIFIED REMOVED CORROSION ON AFT SHIELD AT FWD CARGO BAY BS 497; RBL 24; WL 157; WORK AREA 0.600' L X 0.600' W X 0.010' DEPTH ;ORIGINAL THICKNESS 0.032' REMAINING THICKNESS 0.022'; USING DIAL DEPTH GAUGE ID# NCX000697; S/N UNKNOWN ; DUE 07/2022; NO ALLOWABLE DAMAGE ON SRM ; IT WILL BE REPLACED; [08] REQ. OK TO INSTALL AFT SHIELD AT FWD CARGO BAY BS497 RBL24 WL157; [09] OK TO INSTALL AFT SHIELD AT FCB BS 497; RBL 24; WL 157; [10] INSTALLED F.C.B. AFT SHIELD BS 492.4-BS 500A; RBL 24; WL 157 PER DWG 143A0080; SHT 41 AND SRM 51-40-02.;
